Mei symmetry and conserved quantity of a holonomic system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6714-6717    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Mei symmetry and conserved quantity of a holonomic system
Ge Wei-Kuan
湖州师范学院物理系,湖州 313000
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn